# SDR QXEA200602017

- Difficulty date: August 3, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 16,113 hours, 23,462 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2034, IN CRUISE AND DESCENT THE AIR FROM THE BLEED SYSTEM STANK.  ODOR WAS STRONG ON THE FLIGHT DECK AND NOTICEABLE IN THE CABIN.  ODOR WAS STRONGER WHEN HOT AIR WAS SELECTED FROM THE ACM.  MAINTENANCE INSPECTED ACM DRAIN LINE FOR OBSTRUCTIONS, CLEANED DRAIN LINE AND DRAINED WATER FROM SYSTEM.  COMPLIED WITH ENGINE RUNS WITH BLEEDS HOT AND COLD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
